# SDR ASAA2017110422427

- Difficulty date: November 4, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 41,380 hours, 12,301 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH003274
- Condition: Failed
- Location: Nr 1
- Part time: 41,781 hours, 14,541 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, SOURCE OFF LIGHT ILLUMINATED ON GENERATOR 1 AND WOULD NOT EXTINGUISH WITH GEN 1 SELECTED ON.  ACFT GROUNDED.  REMOVED THE NR 1 IDG IAW AMM 24-11-11. DUE TO UNSCHEDULED REMOVAL OF THE NR 1 IDG,  BOTH FILTERS REMOVED AND CHECKED FOR CONTAMINATION.  NO CONTAMINATION FOUND.  NEW NR 1 IDG INSTALLED IAW AMM 24-11-11.  OPS CHECKED GOOD.
